Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2014, Article ID 853281, 4 pages
http://dx.doi.org/10.1155/2014/853281
Case Report

Drug Reaction with Eosinophilia and Systemic Symptoms: DRESS following Initiation of Oxcarbazepine with Elevated Human Herpesvirus-6 Titer

1Department of Medicine, Tripler Army Medical Center, Honolulu, HI 96859, USA
2Dermatology Service, Tripler Army Medical Center, Honolulu, HI 96859, USA

Received 24 August 2013; Accepted 17 November 2013; Published 12 February 2014

Academic Editors: X.-H. Gao, S. Kawara, and I. Kurokawa

Copyright © 2014 Seth L. Cornell et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seth L. Cornell, Daniel DiBlasi, and Navin S. Arora, “Drug Reaction with Eosinophilia and Systemic Symptoms: DRESS following Initiation of Oxcarbazepine with Elevated Human Herpesvirus-6 Titer,” Case Reports in Dermatological Medicine, vol. 2014, Article ID 853281, 4 pages, 2014. https://doi.org/10.1155/2014/853281.